Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Problems about tingling in the left knee to foot - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
Doctor :   how may i help you?
User :   HX of BP and recent AFIB. Back in NSR. Anyways, I take 75mg of Metoprolol and 10mg of Lisinapril and have noticed that my BP has been getting higher over the last week. I just started pradaxa and also multaq, can this cause increase in BP
User :   OK, for a year or so I have had some numbness / tingling in the left knee to the foot and same thing with some occasional tremor in the left hand. Now this has gotten more prostistent this week, but I had a brain MRI done and it showed nothing.
Doctor :   no the chacnces of tha to occur with pardexa are less
Doctor :   pradexa is a anti clotting medication
Doctor :   it does not affect the blood pressure
User :   ok...what about the multaq??
Doctor :   even with multaq, is does not cause high BP
User :   ok, wonder what the deal is?? I havnt had any kind of swelling and very limited salt intake
Doctor :   MAY I know what increase in BP have u seen ?
User :   well it usually runs about 128/68 and now its been anywhwere form 163/115 to lowest of 143/92
User :   On the metoprolol I take 75mg twice a day
Doctor :   has the dose of medications changed recently
User :   nope
Doctor :   how long have u been on the current dose of medications ?
User :   Metoprolol about 3 weeks and lisinapril for about 8 months
Doctor :   so metoprolol was added recently ?
User :   yeah, was having alot of PACs, my ablation failed and went back in afib about a month ago. GOt cardioverted and back in NSR.
User :   I walk twice a day..morning and evening. Trying to watch my diet and can you believe this im only 35
User :   Paramedic
Doctor :   ok
Doctor :   so ur blood pressure used to be around 130/70
User :   yeah to round it off..
Doctor :   have u checked ur heart rate ?
User :   yeah its running around 78
Doctor :   now, to control your arrhythmia, the medications seem to have brought the HR to a slight ly lower level
Doctor :   now the blood vessels could have increased the tone , causing vasoconstriciton
Doctor :   and this could be the cause of your blood pressure
Doctor :   you may need a blood vessl relaxant or a diuretic to be added on top of yiour current medications
Doctor :   this will make a balance of the blood pressure
User :   makes sense...never thought about it like that
User :   HcTZ??
Doctor :   yes that might help
Doctor :   including lasix
Doctor :   but HCTZ would be the starting meds for you
User :   lasix?? Thought that was more for CHF
User :   So I may need to adjust the metoprolol in the fulutre with my doc?
Doctor :   yes
Doctor :   in addition, there is no need to panic about numbers
Doctor :   the more u get stressed , the more you have to worry
User :   Ok, that numbess tingling is probably nothing since nothing showed up on the MRI??
User :   just on the left side
User :   True
Doctor :   no, it may just be due to anxiety
User :   Ok, well thank you very much...GLad yall have this site
Doctor :   you are welcome
User :   Have a good night..Thanks
Doctor :   you too
Doctor :   take care
User :   You to...
Doctor :   i hope this clears your doubts
User :   It does, makes sense about the vessels....
Doctor :   ok
Doctor :   take care
Doctor :   and bye for now
User :   You to...later tater
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor